# SDR MASA200600852

- Difficulty date: March 20, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 2,607 hours, 1,903 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: C16258AA
- Part serial: 909
- Condition: Malfunctioned
- Location: Aoa
- Part time: 2,607 hours, 1,904 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6342 LAS - CAPTAIN REPORTED A STALL FAIL CAUTION MESSAGE IN FLIGHT.  MAINTENANCE REPLACED NR 1 AOA.
